中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Solitons in the two-dimensional antiferromagnetic Heisenberg model
作者: Liu, WM ;  Yi, JD ;  Pu, FC
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1999
卷号: 31, 期号:4, 页码:523-530
关键词: LONG-RANGE ORDER ;  QUANTUM SPIN SYSTEMS ;  SQUARE-LATTICE ;  MONTE-CARLO ;  GROUND-STATES ;  EXCITATIONS ;  EXISTENCE
学科分类: Physics
通讯作者: Liu, WM , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; Yunnan Normal Univ, Dept Phys, Kunming 650092, Peoples R China; Guangzhou Teachers Coll, Dept Phys, Guangzhou 510400, Peoples R China; Acad Sinica, Inst Phys, Beijing 100080, Peoples R China
英文摘要: An effective Hamiltonian of the two-dimensional antiferromagnetic Heisenberg model is derived by using the Holstein-Primakoff transformation. Three nonlinear coupled partial equations of motion are obtained. In the long-wavelength approximation, these equations are reduced to the envelope function equations by the method of multiple scales. The amplitude functions satisfy the nonlinear Schrodinger equation. Introducing an inverse scattering transformation, the single-, two- and multi-soliton solutions in the two-dimensional antiferromagnetic Heisenberg model are investigated.
收录类别: SCI
WOS记录号: WOS:000080946500008
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13129
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Solitons in the two-dimensional antiferromagnetic Heisenberg model.pdf(407KB)----开放获取View Download

Recommended Citation:
Liu, WM,Yi, JD,Pu, FC. Solitons in the two-dimensional antiferromagnetic Heisenberg model[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1999,31(4):523-530.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, WM]'s Articles
 [Yi, JD]'s Articles
 [Pu, FC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, WM]‘s Articles
 [Yi, JD]‘s Articles
 [Pu, FC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Solitons in the two-dimensional antiferromagnetic Heisenberg model.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace